# SDR DALA2021091305414

- Difficulty date: September 9, 2021
- Submitted: September 13, 2021
- Operation: Air carrier
- Aircraft: N693DL
- Make and model: Boeing 757232
- Aircraft serial: 29725
- Aircraft time: 74,418 hours, 28,684 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Unsecure
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 693 EMERGENCY EXIT AISLE LIGHT ON ROW 20D,E,F INOP. CORRECTIVE ACTION: RESECURED EMERGENCY EXIT AISLE LIGHT CONNECTOR AT 20DEF PER B757 AMM 33-51 OPS CHK GOOD. (7927283)
